دانشکده علوم پایه دانشگاه مراغه - فیروز پاشایی

نام استاد فیروز پاشایی
گروه آموزشی ریاضی
درجه علمی دانشیار
تحصیلات دکترا
رشته تحصیلی ریاضی محض- هندسه جبری
محل تحصیل
صفحه اصلی https://science.maragheh.ac.ir/Staff/fpashaie
آدرس پست الکترونیکی

تماس الکترونیکی

درباره


Date of Birth:  26.6.1973.
Birth City:  Malekan, Azarbayjan-e-Sharghi, Iran.
Nationality: Iranian.
E-mails:   f_pashaie@yahoo.com ,   f_pashaei@maragheh.ac.ir
Affiliation: Academic member of  Department of Mathematics, Faculty of Basic Sciences, University of Maragheh, Maragheh, Iran.
P. O. Box:  55181-83111 .     Tel:   09123314766

سوابق تحصیلی


B.Sc. : 1996
 Pure Mathematics, Department of Mathematics, University of Tabriz, Tabriz, Iran.
M.Sc.: 1999,  Pure  Mathematics (Geometry).
Thesis: Isometric  immersions between pseudo-spheres
Supervisor :    Prof. S.M.B. Kashani,
Department of Mathematics, Faculty of  Basic Sciences,
Tarbiat  Modarres University, Tehran, Iran.
Ph.D.: 2012,  Pure Mathematics (Geometry).
Thesis: Characterization of  the  hypersurfaces of standard  space forms defined by isometric immersions.
Supervisor :    Prof. S.M.B. Kashani,
Department of  Pure Mathematics, Faculty  of  Math. Sciences,
Tarbiat  Modarres  University, Tehran,  Iran.

 

سوابق تدریس


    B.Sc. courses (1996-2017) : Calculus(1-3) , Euclidean and non-Euclidean geometry, Elementary differential  geometry, General topology, Algebraic topology,  Projective Geometry, Mathematical analysis(1-3), Linear algebra, Algebra(1-3), Galois theory,  Ordinary differential equations, Partial differential equations, Discrete mathematics, Mathematical logic, Education of mathematics.\\
 M.Sc. courses (2012-2017)}  Geometry of  Manifold (I , II), algebraic topology (I), Lie groups and algebras (I).
 

زمینه های پژوهشی


1-  هندسه دیفرانسیل
2-  هندسه تصویری
3- ابرگروه ها و ابرجبرهای لی

خلاصه مقالات




 Published Papers
  1. فیروز پاشایی، رسته هندسه های تصویری، فرهنگ  و اندیشه ریاضی، 29 )13، 1-15 .
2 -   F. Pashaie,  S.M.B. Kashani, Spacelike hypersurfaces in Riemannian or
 Lorentzian space forms  satisfying  [endif]-->, Bull. Iran. Math. Soc., 39, No.1 (2013), 195-213.
3 - F. Pashaie,  S.M.B. Kashani,  Timelike hypersurfaces in the standard Lorentzian space forms satisfying [endif]-->}, Mediterr. J. Math. 11 (2014), 755-773 .
4 -  A. Mohammadpouri, S.M.B. Kashani, F. Pashaie,  On some  [endif]-->-finite type Euclidean surfaces, Acta Math. Vietnam, 38 (2013), 303-316.
5 - A. Mohammadpouri, F. Pashaie,  [endif]-->-biharmonic hypersurfaces with three distinct principal curvatures in Euclidean 5-space, Func. Analysis, Approx. and Comp. , 7:1 (2015),  67--75.
6 - A. Mohammadpouri, F. Pashaie,  On Some [endif]-->-biharmonic Euclidean
hypersurfaces}, J. of Math. and Appl. (JMA),  39 (2016), 93-106 .
7 – F. Pashaie,  A. Mohammadpouri, [endif]-->- Biharmonic hypersurfaces of Lorent-Minkowski spaces, Analele Universitatii Oradea Fasc. Matematica, Tom XXIII (2016), Issue  No. 1, 171-176.
8 -  F. Pashaie, A. Mohammadpouri,  [endif]-->-biharmonic spacelike hypersurfaces in Minkowski 4- space [endif]-->, Sahand Comm. in Math. Anal. (SCMA) 5(1) (2017), 21-30.
9 -  F. Pashaie, On [endif]-->-biharmonic hypersurfaces with constant mean curvature in the
Minkowski space,  Func.  Analysis, Approx. and Comp. 9(1) (2017),  43–52.
10 - F. Pashaie, On the index of k-stability for spacelike hypersurfaces of de Sitter spaces, submitted.
11 -  F. Pashaie, A. Mohammadpouri, [endif]-->-biharmonic spacelike hypersurfaces in the Lorentz-Minkowski spacetime, submitted.
12- F. Pashaie, Weakly convex hypersurfaces of pseudo-Euclidean spaces satisfying the condition  [endif]-->, Gazi Univ. J of Sci., to appear.
 13 - F. Pashaie, On [endif]-->-biharmonic spacelike hypersurfaces in pseudo-Euclidean space [endif]-->, Analele Universitatii Oradea Fasc. Matematica, Tom XXIV (2017), Issue  No. 2, 53-61.
14 -  A. Mohammadpouri, F. Pashaie,  On the classification of hypersurfaces in Euclidean spaces satisfying [endif]-->, Proyecciones J.  of Math., 35(1), (2016), 1-10.
15 – A. Mohammadpouri, F. Pashaie,  S. Tajbakhsh,  [endif]-->-biharmonic hypersurfaces in Euclidean spaces with three distinct principal curvature,  Iran. J. Math. Sci. Info. (to appear)
 

کتاب ها


تشویق ها


عضویت در مجامع علمی و انجمن ها


1- عضو انجمن ریاضی ایران
2-عضو انجمن نظریه گروه ها

اختراعات


مقالات ارائه شده


مقالات چاپ شده در مجلات


تحقیقات


سوابق اجرایی


1- مدیر گروه ریاضی
2- عضو کمیته اجرائی بیستمین سمینار آنالیز ریاضی ایران
3- عضو کمیته اجرائی هشتمین سمینار آنالیز عددی ایران
4- دبیر نهمین سمینار هندسه و توپولوژی ایران

علایق


کارگاه ها


 1- کارگاه های هندسه و توپولوژی اول و دوم و سوم
2- کارگاه های ساختارهای جبری و کاربردهای آن
3- کارگاه های نرم افزارهای ریاضی (جِیوجبرا)
4- کارگاه سیستمهای هملتونی
5-کارگاه هندسه فینسلری

آموزش


طرح درس


سایر


 
Conferences and Seminars
  1. 18th Seminar of Algebra, University of Dameghan, Iran, 2006.
  2. 19th Seminar of Algebra, University of Semnan,Iran, 2007.
  3. 9th Seminar of differential equations and dynamical systems, Sanatie-Isfahan Univ., Isfahan, Iran, 2008.
  4. 5th Seminar of Geometry andTopology , Univ. of Kurdistan, Iran, 2009.
  5. 40th Annual Iranian Math. Conf., SharifUniv. , Iran, 2009.
  6. 42th Annual Iran. Math. Conf., Vali-e-Asr Univ. , Rafsanjan, Iran, 2011, Paper title:An extension of Takahashi theorem on Lorentz space forms.
  7. 7th Seminar on Geometry andTopology, Univ. of Bonab,Iran, 2011,
Papers title:1-An extension of Takahashi theorem,                                             2- Invaiant hypercomplex structures on some Lie supergroups.
  1.  
Papers title:On the Takahashi theorem and its extensions.
  1. 43th Annual Iran. Math. Conf., University of Tabriz, Iran, 2012, Paper title: On the index of r-stability of hypersurfaces in space forms.
10 - 7th Seminar On Geometry and Topology, Elm-o-sanat Univ., Iran, 2014,   Paper title : On k-stable hypersurfaces in Riemannian or Lorentzian space forms.
     11 - 45th Annual Iran. Math. Conf.,University of Semnan , Iran, 2014,                    Paper title :On r-stable spacelike hypersurfaces in Lorentzian hyperbolic spaces .
 
 

پروژه های تحقیقاتی


 Published Papers
  1. فیروز پاشایی، رسته هندسه های تصویری، فرهنگ  و اندیشه ریاضی، 29 )13، 1-15 .
2 -   F. Pashaie,  S.M.B. Kashani, Spacelike hypersurfaces in Riemannian or
 Lorentzian space forms  satisfying  [endif]-->, Bull. Iran. Math. Soc., 39, No.1 (2013), 195-213.
3 - F. Pashaie,  S.M.B. Kashani,  Timelike hypersurfaces in the standard Lorentzian space forms satisfying [endif]-->}, Mediterr. J. Math. 11 (2014), 755-773 .
4 -  A. Mohammadpouri, S.M.B. Kashani, F. Pashaie,  On some  [endif]-->-finite type Euclidean surfaces, Acta Math. Vietnam, 38 (2013), 303-316.
5 - A. Mohammadpouri, F. Pashaie,  [endif]-->-biharmonic hypersurfaces with three distinct principal curvatures in Euclidean 5-space, Func. Analysis, Approx. and Comp. , 7:1 (2015),  67--75.
6 - A. Mohammadpouri, F. Pashaie,  On Some [endif]-->-biharmonic Euclidean
hypersurfaces}, J. of Math. and Appl. (JMA),  39 (2016), 93-106 .
7 – F. Pashaie,  A. Mohammadpouri, [endif]-->- Biharmonic hypersurfaces of Lorent-Minkowski spaces, Analele Universitatii Oradea Fasc. Matematica, Tom XXIII (2016), Issue  No. 1, 171-176.
8 -  F. Pashaie, A. Mohammadpouri,  [endif]-->-biharmonic spacelike hypersurfaces in Minkowski 4- space [endif]-->, Sahand Comm. in Math. Anal. (SCMA) 5(1) (2017), 21-30.
9 -  F. Pashaie, On [endif]-->-biharmonic hypersurfaces with constant mean curvature in the
Minkowski space,  Func.  Analysis, Approx. and Comp. 9(1) (2017),  43–52.
10 - F. Pashaie, On the index of k-stability for spacelike hypersurfaces of de Sitter spaces, submitted.
11 -  F. Pashaie, A. Mohammadpouri, [endif]-->-biharmonic spacelike hypersurfaces in the Lorentz-Minkowski spacetime, submitted.
12- F. Pashaie, Weakly convex hypersurfaces of pseudo-Euclidean spaces satisfying the condition  [endif]-->, Gazi Univ. J of Sci., to appear.
 13 - F. Pashaie, On [endif]-->-biharmonic spacelike hypersurfaces in pseudo-Euclidean space [endif]-->, Analele Universitatii Oradea Fasc. Matematica, Tom XXIV (2017), Issue  No. 2, 53-61.
14 -  A. Mohammadpouri, F. Pashaie,  On the classification of hypersurfaces in Euclidean spaces satisfying [endif]-->, Proyecciones J.  of Math., 35(1), (2016), 1-10.
15 – A. Mohammadpouri, F. Pashaie,  S. Tajbakhsh,  [endif]-->-biharmonic hypersurfaces in Euclidean spaces with three distinct principal curvature,  Iran. J. Math. Sci. Info. (to appear)
 

پروژه های تحقیقاتی خارج از دانشگاه